MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM; INTRODUCER, CATHETER

CONTRACT MEDICAL INTERNATIONAL GMBH BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM; INTRODUCER, CATHETER
Model Number 45 CM, 6F CROSSOVER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Towards end of angiogram, surgeon had difficulty removing 6fr fortress sheath from patient's right femoral artery.New dilator given per surgeon request.Surgeon able to remove sheath.Sheath appeared to have damage to outside material, a malfunction.X-ray tech notified.Surgeon states all parts from damaged sheath accounted for.No sheath parts left in patient.Damaged sheath w/dilator was placed in biohazardous bag along with 2nd sheath that was opened.Defective device given to x-ray tech.

Brand Name
BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
5030 centerville road
saint paul MN 55127
MDR Report Key11444786
Report Number11444786
Device Sequence Number19737642
Product Code DYB
UDI-Device Identifier04251244500092
UDI-Public(01)04251244500092
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2021
Report Date (Section F) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45 CM, 6F CROSSOVER
Device Catalogue Number386593
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/09/2021